# SDR QXEA200800027

- Difficulty date: January 10, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 23,609 hours, 34,208 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heater
- Part number: 85520259005
- Part serial: 2119
- Condition: Inoperative
- Location: Elevator Horn
- Part time: 12,688 hours, 18,796 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI - FLIGHT 2192 (BOI-LWS), RIGHT ELEVATOR HORN HEAT INOP.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE ELEVATOR HORN HEAT UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
